# SDR SIMA200734101

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 19,542 hours, 19,630 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311776
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO SMOKE IN COCKPIT.  REMOVED AND REPLACED NR 1 ENG IAW W/C 71-000-00.  OPS CHECKS, LEAK CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
